# SDR P5CA0200704

- Difficulty date: October 16, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N24837
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: CF650E2
- Aircraft time: 43,285 hours, 5,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1326104
- Part serial: 193
- Condition: Failed
- Location: Rt Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK ESCAPE SLIDE DEPLOYED ACCIDENTLY, BUT DID NOT DEPLOY FULLY, AND DOOR BOTTLE DISCHARGED.  SLIDE ASSY REMOVED & REPLACED PER 25-68-07, PG 601, DOOR AIR BOTTLE REMOVED & REPLACED PER MM 25-68-08 AND PRESSURE CARTRIDGE PER 52-23-15.
